# SDR CALA2023052601639

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 44,530 hours, 15,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: M2626
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEGENCY POWER PACK M2626, FAILS EMERGENCY LIGHTING OPERATIONAL TEST (REF AAR NR 99971327) REMOVED AND INSTALLED BATTERY PACK M2626 IAW B737 AMM 33-51-06-960-805, OPS CHECK GOOD.
